# SDR DALA2017050703610

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DOOR JAMB BEAM RT SIDE OF NOSE GEAR WHEEL WELL NEAR STA Y=69.550. REPAIR WAS ACCOMPLISHED PER SRM 53-10-14-2R.
